# SDR UIEA2019102205774

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,996 hours, 17,143 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Unsecure
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED OFF INTERMITTENT.( SECURED PRSOV SENSE LINES AND EXERCISED PRSOV VALVE. NO DEFECTS NOTED AT THIS TIME PER FIM 36-11-07.  )
